| Model Number |
159002 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to hamilton medical ag that the hamilton-g5 ventilator displayed the technical fault: "tf 5507".Patient was involved.No intervention necessarily, no health or consequences to the patient was reported.
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4) investigation is ongoing.